Other Information: Store between 68-77 degrees F (20-25 degrees C) in a dry place. Retain carton for complete product information.  Misc: Pain reliever/nighttime sleep aid. Non-habit forming. Acetaminophen 500 mg. Diphenhydramine HCl 25 mg. Compare to Extra Strength Tylenol PM active ingredients (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Extra Strength Tylenol PM). Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com.

Equaline Acetaminophen PM, Extra Strength, Caplets, 24 Each

$3.99$0.17 each

Description

Other Information: Store between 68-77 degrees F (20-25 degrees C) in a dry place. Retain carton for complete product information. Misc: Pain reliever/nighttime sleep aid. Non-habit forming. Acetaminophen 500 mg. Diphenhydramine HCl 25 mg. Compare to Extra Strength Tylenol PM active ingredients (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Extra Strength Tylenol PM). Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com.

Ingredients

Active Ingredients: In Each Caplet: Acetaminophen (500 mg), Diphenhydramine HCl (25 mg). Purpose: Pain Reliever, Nighttime Sleep Aid. Inactive Ingredients: Colloidal Silicon Dioxide, Copovidone, Croscarmellose Sodium, FD&C Blue 1, Hypromellose, Lactose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Povidone, Pregelatinized Starch, Sodium Starch Glycolate, Stearic Acid, Titanium Dioxide.
Product Number: 00041163488243

Description

Other Information: Store between 68-77 degrees F (20-25 degrees C) in a dry place. Retain carton for complete product information. Misc: Pain reliever/nighttime sleep aid. Non-habit forming. Acetaminophen 500 mg. Diphenhydramine HCl 25 mg. Compare to Extra Strength Tylenol PM active ingredients (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Extra Strength Tylenol PM). Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com.
Product Number: 00041163488243